Alert archive / Pennsylvania / Flash Flood Warnings in 2015

Flash Flood Warning 39, NWS Pittsburgh, PA

June 23, 2015Armstrong County, Indiana County, Westmoreland County, Pennsylvania

NWS Pittsburgh, PA issued this flash flood warning at Jun 23, 2015, 2:25 PM EDT for Armstrong County, Indiana County, Westmoreland County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2015, 2:25 PM EDT (18:25 UTC)
Expired
Jun 23, 2015, 5:30 PM EDT
In force
3 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

Counties Armstrong County, PA, Indiana County, PA, Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 86 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 6.4 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1125 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
1.1
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

906 
WGUS51 KPBZ 231825
FFWPBZ
PAC005-063-129-232130-
/O.NEW.KPBZ.FF.W.0039.150623T1825Z-150623T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
225 PM EDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...
  SOUTH CENTRAL ARMSTRONG COUNTY IN WEST CENTRAL PENNSYLVANIA...
  EAST CENTRAL WESTMORELAND COUNTY IN SOUTHWESTERN PENNSYLVANIA...

* UNTIL 530 PM EDT
    
* AT 223 PM EDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS 
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING HAS 
  BEEN REPORTED WITH THESE STORMS AS THEY MOVE THROUGH.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GREENSBURG...LATROBE...HOMER CITY...MCCHESNEYTOWN-LOYALHANNA...
  BLAIRSVILLE...DERRY...LAWSON HEIGHTS...BLACK LICK...WEST LEBANON...
  NEW FLORENCE...SEWARD...BOLIVAR...ARMAGH...JACKSONVILLE...LUCERNE
  MINES...BRUSH VLY AND YELLOW CREEK STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 
&&

LAT...LON 4037 7899 4026 7908 4032 7956 4033 7944
      4052 7927 4065 7951 4055 7889

$$

KRAMAR
3 follow-up statements
474 
WGUS71 KPBZ 231932
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
332 PM EDT TUE JUN 23 2015

PAC005-063-129-232130-
/O.CON.KPBZ.FF.W.0039.000000T0000Z-150623T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INDIANA PA-ARMSTRONG PA-WESTMORELAND PA-
332 PM EDT TUE JUN 23 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
SOUTHERN INDIANA...SOUTH CENTRAL ARMSTRONG AND EAST CENTRAL
WESTMORELAND COUNTIES...

AT 331 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN MOVING OUT OF THE AREA...HOWEVER RUNOFF FROM THIS HEAVY 
RAIN WILL CONTINUE TO PRODUCE POSSIBLE FLASH FLOODING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GREENSBURG...LATROBE...HOMER CITY...MCCHESNEYTOWN-LOYALHANNA...
BLAIRSVILLE...DERRY...LAWSON HEIGHTS...BLACK LICK...WEST LEBANON...
NEW FLORENCE...SEWARD...BOLIVAR...ARMAGH...JACKSONVILLE...LUCERNE
MINES...BRUSH VLY AND YELLOW CREEK STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 
&&

LAT...LON 4037 7899 4026 7908 4032 7956 4033 7944
      4052 7927 4065 7951 4055 7889

$$

07
851 
WGUS71 KPBZ 232020
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
420 PM EDT TUE JUN 23 2015

PAC005-232028-
/O.CAN.KPBZ.FF.W.0039.000000T0000Z-150623T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ARMSTRONG PA-
420 PM EDT TUE JUN 23 2015

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL ARMSTRONG COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.

LAT...LON 4037 7899 4026 7908 4031 7945 4052 7927
      4060 7922 4055 7889

$$

PAC063-129-232130-
/O.CON.KPBZ.FF.W.0039.000000T0000Z-150623T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INDIANA PA-WESTMORELAND PA-
420 PM EDT TUE JUN 23 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
SOUTHEASTERN INDIANA AND EAST CENTRAL WESTMORELAND COUNTIES...

AT 418 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN HAVE MOVED OUT OF THE AREA. HOWEVER...RUNOFF FROM THIS 
HEAVY RAIN COULD STILL PRODUCE FLASH FLOODING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LATROBE...HOMER CITY...MCCHESNEYTOWN-LOYALHANNA...BLAIRSVILLE...
DERRY...LAWSON HEIGHTS...BLACK LICK...NEW FLORENCE...SEWARD...
BOLIVAR...ARMAGH...LUCERNE MINES...BRUSH VLY AND YELLOW CREEK STATE
PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 
&&

LAT...LON 4037 7899 4026 7908 4031 7945 4052 7927
      4060 7922 4055 7889

$$

07
356 
WGUS71 KPBZ 232136
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
536 PM EDT TUE JUN 23 2015

PAC063-129-232146-
/O.EXP.KPBZ.FF.W.0039.000000T0000Z-150623T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INDIANA PA-WESTMORELAND PA-
536 PM EDT TUE JUN 23 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN INDIANA AND EAST CENTRAL
WESTMORELAND COUNTIES HAS EXPIRED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 4037 7899 4026 7908 4031 7945 4052 7927
      4060 7922 4055 7889

$$

07

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 2:19 PM EDT, 6 minutes earlier.

Area forecast discussion, Jun 23, 2:19 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
219 PM EDT TUE JUN 23 2015

.SYNOPSIS...
HIGH PRESSURE RETURNS WEDNESDAY. UNSETTLED...BUT LESS HUMID
WEATHER RETURNS FOR LATE WEEK.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
STORMS HAVE DEVELOPED INTO A LINE AND WILL MOVE THROUGH THE
SOUTHERN PART OF THE CWA THROUGH LATE AFTERNOON. RAPID IMPROVEMENT
IS FORECAST BEHIND THIS FEATURE AS DEWPOINTS IN THE 50S MAKE A
RETURN. WITH WINDS FROM THE NORTH AROUND 5KTS AND DESPITE RAINFALL
DURING THE DAY...STILL THINK FOG WILL NOT BE WIDESPREAD ENOUGH TO
BE MENTIONED IN GRIDDED DATABASE.

HIGH PRESSURE BUILDS EAST ALLOWING FOR A DRY AND LESS HUMID
WEDNESDAY. H8 TEMPS FALL BELOW 12C WHICH YIELDS MID AND UPPER 70S
USING ENERGY BLOCK METHOD. TEMPS WERE A BLEND OF EXISTING GRIDS
AND BIAS CORRECTED MET GUIDANCE. BUFR SOUNDINGS PORTRAY A FAIR
AMOUNT OF CU TOMORROW WITH A MODEST LAYER OF 85% RH AND GREATER IN
THE LOWEST 6KFT. THERE IS ENOUGH DRY AIR ABOVE TO MIX DOWN THAT
SHOULD ALLOW FOR A PARTLY CLOUDY FORECAST.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
BENIGN WEATHER WEDNESDAY NIGHT AS HIGH PRESSURE SLOWLY MOVES EAST.
MID AND UPPER LEVEL MOISTURE STREAMS IN FROM THE UPPER MIDWEST.
AN MCS IS FORECAST TO BE MOVING THROUGH IND/OH/MI DURING THE EARLY
MORNING HOURS THURSDAY. WHAT IS LEFT OF THIS SYSTEM REACHES OUR
AREA BY MIDDAY. GIVEN CANOPY OF CLOUDS OVERHEAD AND TIME OF
PASSAGE DO NOT FORESEE A WIDESPREAD SEVERE WEATHER THREAT.
PROPAGATION VECTORS TAKE THE SYSTEM THROUGH SOUTHERN 1/3 OF
CWA...SOUTHEASTERN OH AND NORTHERN WV. IF THIS SYSTEM SLOWS DOWN
OR DEVELOPS FARTHER NORTH THAN EXPECTED THEN A LARGE AREA WILL BE
UNDER THE GUN FOR THE THREAT OF DAMAGING WIND AND POSSIBLY HAIL.
INSTABILITY PARAMETERS ARE NOT AS IMPRESSIVE AS THEY WERE
TODAY...SO ATMOSPHERE WON'T BE AS VOLATILE. NONETHELESS...IF YOU
HAVE OUTDOOR PLANS THURSDAY...PLEASE KEEP TUNED FOR LATER
FORECASTS. BAROCLINIC ZONE MOVES THROUGH THURSDAY NIGHT SO ANOTHER
ROUND OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE. PWATS ARE AROUND
1.5" WITH WARM CLOUD DEPTHS OF 9KFT...SO HIGH WATER NOT A HUGE
CONCERN...BUT IF STORMS TRAIN OVER THE SAME AREA AS WERE HIT
DURING THE DAY THEN FLOODING COULD BE A CONCERN.

FRIDAY THE UPPER-LEVEL FLOW FLATTENS WEST TO EAST AND THE WEAK
SURFACE LOW STAGNATES OVER THE OHIO RIVER VALLEY. THE RESULT IS
THAT MOISTURE NEVER CLEARS THE SOUTHERN 1/2 OF THE FORECAST
AREA...KEEPING RAIN CHANCES HIGHER THROUGH FRIDAY EVENING WITH
ANOTHER AFTERNOON FLARE-UP OF CONVECTION OVER THE HIGH TERRAIN OF
PA/WV/MD.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AN UPPER-LEVEL WAVE PASSING THROUGH THE WESTERN GREAT LAKES FRIDAY
NIGHT WILL SERVE TO AMPLIFY THE MERIDIONAL FLOW PATTERN.
PRECIPITATION CHANCES WILL CONTINUE INTO THE WEEKEND AS MOISTURE
ASSOCIATED WITH THE SURFACE LOW WILL LINGER...MAINLY ACROSS OUR
SOUTH. BY THE MIDDLE PART OF THE WEEKEND THE EASTERN CONUS TROF IS
IN FULL EFFECT WITH INCREASED CLOUD COVER RESULTING IN MODERATED
TEMPERATURE READINGS. GUIDANCE DIFFERS A BIT ON THE EXACT
EVOLUTION OF THE UPPER-LEVEL TROF...WITH THE WETTER GFS CUTTING
OFF THE LOW DIRECTLY OVERHEAD. REGARDLESS OF THE MINUTIAE...IT
APPEARS AS TROF WILL BE HERE TO STAY AS A RE-ENFORCING WAVE WILL
DIVE IN FROM THE NORTHWEST BY EARLY NEXT WEEK.
TAX

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
LINE OF STORMS WILL IMPACT ALL TERMINALS SAVE FOR FKL AND DUJ THIS
AFTERNOON PRODUCING BRIEF IFR RESTRICTIONS. THIS WILL BE THROUGH
SOUTHERN TERMINAL OF MGW BY 22Z-23Z. VFR WEATHER RETURNS AFTER THE
LINE OF SHOWERS AND STORMS MOVE THROUGH. THE COMBINATION OF DRY
AIR AND NORTHERLY WINDS AROUND 5KTS SHOULD KEEP FOG AT BAY. DID
INTRODUCE MVFR RESTRICTIONS AT ZZV AND MGW DURING THE PREDAWN
HOURS.

.OUTLOOK.../TUESDAY NIGHT THROUGH SATURDAY/...
RESTRICTIONS ARE POSSIBLE BY THURSDAY AND FRIDAY WITH THE PASSAGE
OF UPPER LEVEL DISTURBANCES.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jun 23, 12:51 PM EDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
1251 PM EDT TUE JUN 23 2015

OHZ039>041-048>050-057>059-068-069-PAZ013-014-020>023-029-073-WVZ001-
002-241700-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-LAWRENCE-BUTLER-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-HANCOCK-BROOKE-
1251 PM EDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THIS IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. THE
MAIN THREATS WILL BE DAMAGING WIND GUSTS AND ISOLATED LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ001-PAZ031-074>076-WVZ003-004-012-021>023-041-241700-
GARRETT-GREENE-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
1251 PM EDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THIS IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON.
THE MAIN THREATS WILL BE DAMAGING WIND GUSTS AND ISOLATED LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS THURSDAY WITH
DAMAGING WINDS BEING THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ007>009-015-016-241700-
MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA-
1251 PM EDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

98

In the hours before

Local storm report, Jun 23, 1:37 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
137 PM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     HEAVY RAIN       MONACA                  40.68N  80.27W
06/23/2015  M1.15 INCH       BEAVER             PA   NWS EMPLOYEE

            RAINFALL OCCURRED IN 20 MINUTES.

&&

EVENT NUMBER PBZ1501994
Local storm report, Jun 23, 1:53 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
153 PM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     HEAVY RAIN       MACDALE                 39.72N  80.23W
06/23/2015  M1.50 INCH       MONONGALIA         WV   NWS EMPLOYEE

            RAIN FELL IN 45 MINUTES.

&&

EVENT NUMBER PBZ1501995
Local storm report, Jun 23, 1:54 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
154 PM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     HEAVY RAIN       MONACA                  40.68N  80.27W
06/23/2015  M1.50 INCH       BEAVER             PA   NWS EMPLOYEE

            RAIN FELL IN 45 MINUTES.

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER PBZ1501995
Local storm report, Jun 23, 2:04 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
204 PM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     HEAVY RAIN       5 SW WEST SUNBURY       40.95N  79.96W
06/23/2015  M1.60 INCH       BUTLER             PA   TRAINED SPOTTER

            SINCE 7AM.

&&

EVENT NUMBER PBZ1501996
Local storm report, Jun 23, 2:19 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
219 PM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     TSTM WND DMG     VANPORT                 40.68N  80.33W
06/23/2015                   BEAVER             PA   SOCIAL MEDIA

            WIRES REPORTED DOWN.

&&

EVENT NUMBER PBZ1501997
Local storm report, Jun 23, 2:23 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
223 PM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     TSTM WND DMG     INDUSTRY                40.66N  80.41W
06/23/2015                   BEAVER             PA   SOCIAL MEDIA

            TREES REPORTED DOWN ON STATE ROUTE 68

&&

EVENT NUMBER PBZ1501998

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 4:45 AM EDTSpecial Weather StatementPBZMercer, Venango60 min
Jun 23, 5:33 AM EDTSpecial Weather StatementPBZClarion, Forest27 min
Jun 23, 5:57 AM EDTSpecial Weather StatementPBZClarion, Jefferson63 min
Jun 23, 7:29 AM EDTSpecial Weather StatementPBZJefferson31 min
Jun 23, 7:53 AM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Jefferson22 min
Jun 23, 8:17 AM EDTSpecial Weather StatementPBZJefferson13 min
Jun 23, 8:35 AM EDTSpecial Weather StatementPBZLawrence55 min
Jun 23, 9:42 AM EDTFlash Flood WarningPBZLawrence3 hr
Jun 23, 9:57 AM EDTSevere Thunderstorm WarningPBZBeaver, Butler, Lawrence37 min
Jun 23, 10:24 AM EDTSevere Thunderstorm WarningPBZArmstrong, Butler39 min
Jun 23, 10:44 AM EDTAreal Flood AdvisoryPBZVenango2 hr
Jun 23, 11:17 AM EDTSpecial Weather StatementPBZIndiana13 min
Jun 23, 11:19 AM EDTSpecial Weather StatementPBZClarion, Jefferson26 min
Jun 23, 11:32 AM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer28 min
Jun 23, 12:00 PM EDTSpecial Weather StatementPBZButler30 min
Jun 23, 12:02 PM EDTAreal Flood AdvisoryPBZLawrence118 min
Jun 23, 12:10 PM EDTAreal Flood AdvisoryPBZAllegheny2 hr
Jun 23, 12:36 PM EDTSevere Thunderstorm WarningPBZAllegheny, Westmoreland24 min
Jun 23, 12:38 PM EDTFlash Flood WarningPBZLawrence3 hr
Jun 23, 12:47 PM EDTAreal Flood AdvisoryPBZButler3 hr
Jun 23, 12:57 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Indiana, Westmoreland48 min
Jun 23, 1:30 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver30 min
Jun 23, 1:32 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana43 min
Jun 23, 1:34 PM EDTAreal Flood AdvisoryPBZArmstrong116 min
Jun 23, 1:35 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland25 min
Jun 23, 1:37 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Westmoreland38 min
Jun 23, 1:51 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Westmoreland24 min
Jun 23, 1:56 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland19 min
Jun 23, 1:59 PM EDTFlash Flood WarningPBZAllegheny, Armstrong, Butler, Indiana, Westmoreland2 hr
Jun 23, 2:13 PM EDTSevere Thunderstorm WarningPBZIndiana17 min
Jun 23, 2:15 PM EDTSevere Thunderstorm WarningPBZAllegheny, Westmoreland30 min
Jun 23, 2:19 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington41 min
Jun 23, 2:43 PM EDTSevere Thunderstorm WarningPBZAllegheny, Westmoreland17 min
Jun 23, 2:53 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington52 min
Jun 23, 2:55 PM EDTSevere Thunderstorm WarningPBZAllegheny, Indiana, Westmoreland39 min
Jun 23, 3:03 PM EDTSevere Thunderstorm WarningPBZWashington42 min
Jun 23, 3:16 PM EDTFlash Flood WarningPBZAllegheny, Washington3 hr
Jun 23, 3:16 PM EDTSevere Thunderstorm WarningPBZGreene29 min
Jun 23, 3:19 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland56 min
Jun 23, 3:28 PM EDTAreal Flood WarningPBZLawrence6 hr
Jun 23, 4:14 PM EDTSevere Thunderstorm WarningPBZFayette31 min

Nearby

Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.